MAUDE Adverse Event Report: ARTHREX, INC. DRILL NON-CANNULATED, 4MM; DRILL BIT

ARTHREX, INC. DRILL NON-CANNULATED, 4MM; DRILL BIT
Model Number DRILL NON-CANNULATED, 4MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery, the drill was blunt.There was no harm for patient, operator or third party reported.No further information was received.Update 09-mar-2026 - further information was received: it was reported that during the latarjet surgery, the drill was blunt.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DRILL NON-CANNULATED, 4MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24559136
Report Number1220246-2026-01324
Device Sequence Number13117212
Product Code HWE
UDI-Device Identifier00888867004450
UDI-Public(01)00888867004450(11)250425(10)128932
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL NON-CANNULATED, 4MM
Device Catalogue NumberAR-1204D
Device Lot Number128932
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown